Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/12908
Title: Genetic algorithms with immigrants and memory schemes for dynamic shortest path routing problems in mobile ad hoc networks
Authors: Yang, S
Cheng, H
Wang, F
First Published: 2010
Citation: IEEE TRANSACTIONS ON SYSTEMS, MAN AND CYBERNETICS PART C: APPLICATIONS AND REVIEWS, 2010, 40 (1), pp. 52-63
DOI Link: 10.1109/TSMCC.2009.2023676
ISSN: 1094-6977
Links: http://hdl.handle.net/2381/12908
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.